Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 97, NWS Milwaukee, WI

August 26, 2014Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 26, 2014, 9:16 AM CDT for Rock County, Wisconsin. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2014, 9:16 AM CDT (14:16 UTC)
Expired
Aug 26, 2014, 10:00 AM CDT
In force
44 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Rock County, WI

The radar

The Milwaukee radar (KMKX), 60 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 2.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2708 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2708 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WUUS53 KMKX 261416
SVRMKX
WIC105-261500-
/O.NEW.KMKX.SV.W.0097.140826T1416Z-140826T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 AM CDT TUE AUG 26 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...

* UNTIL 1000 AM CDT

* AT 916 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM EVANSVILLE TO 6 MILES NORTH OF DURAND...MOVING EAST
  AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BELOIT AND EDGERTON AROUND 935 AM CDT.
  JANESVILLE AROUND 940 AM CDT.
  MILTON AROUND 945 AM CDT.
  CLINTON AROUND 955 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
SHOPIERE...AVALON...JOHNSTOWN CENTER...MAGNOLIA...EMERALD GROVE...
TIFFANY...HANOVER...COOKSVILLE...AFTON AND NEWARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4250 8936 4284 8937 4284 8878 4249 8878
TIME...MOT...LOC 1416Z 266DEG 28KT 4280 8928 4252 8929 

HAIL...<.75IN
WIND...60MPH

$$

MBK
3 follow-up statements
515 
WWUS53 KMKX 261432
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 AM CDT TUE AUG 26 2014

WIC105-261500-
/O.CON.KMKX.SV.W.0097.000000T0000Z-140826T1500Z/
ROCK WI-
932 AM CDT TUE AUG 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR ROCK COUNTY...

AT 932 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR EDGERTON TO NEAR BELOIT...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  MILTON AND CLINTON AROUND 940 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
TIFFANY...SHOPIERE...HANOVER...AVALON...JOHNSTOWN CENTER...
MAGNOLIA...AFTON...NEWARK...INDIANFORD AND EMERALD GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4250 8936 4280 8927 4284 8878 4249 8878
TIME...MOT...LOC 1432Z 274DEG 40KT 4278 8906 4252 8897 

HAIL...<.75IN
WIND...60MPH

$$

MBK
209 
WWUS53 KMKX 261445
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
945 AM CDT TUE AUG 26 2014

WIC105-261500-
/O.CON.KMKX.SV.W.0097.000000T0000Z-140826T1500Z/
ROCK WI-
945 AM CDT TUE AUG 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR EASTERN ROCK COUNTY...

AT 945 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MILTON TO NEAR CLINTON...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN ROCK COUNTY...INCLUDING THE FOLLOWING LOCATIONS...TIFFANY...
SHOPIERE...AVALON...JOHNSTOWN CENTER...AFTON AND EMERALD GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4250 8908 4278 8907 4284 8878 4249 8878
TIME...MOT...LOC 1445Z 266DEG 28KT 4279 8895 4253 8886 

HAIL...0.75IN
WIND...60MPH

$$

MBK
079 
WWUS53 KMKX 261454
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
954 AM CDT TUE AUG 26 2014

WIC105-261504-
/O.EXP.KMKX.SV.W.0097.000000T0000Z-140826T1500Z/
ROCK WI-
954 AM CDT TUE AUG 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ROCK COUNTY WILL
EXPIRE AT 1000 AM CDT...
    
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4250 8908 4278 8907 4284 8878 4249 8878
TIME...MOT...LOC 1452Z 266DEG 28KT 4279 8895 4253 8886 

$$

MBK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 5:08 AM CDT, 4 hours 8 minutes earlier.

Area forecast discussion, Aug 26, 5:08 AM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
508 AM CDT TUE AUG 26 2014

.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM

SCATTERED ELEVATED CONVECTION HAS DEVELOPED JUST BEHIND SURFACE
TROUGH IN REGION OF SURFACE TO 850MB FRONTOGENESIS ALONG THE BACK
EDGE OF THE 925MB-850MB THERMAL/MOISTURE RIDGE. SOME ADDITIONAL LIFT
PROVIDED BY DIFFERENTIAL CVA FROM WEAK SHORT WAVE THAT IS LIFTING
AWAY TO THE NORTHEAST OVER ERN U.P. OF MICHIGAN.

MODELS IN GOOD AGREEMENT THAT THE FORCING WILL SLIDE INTO NRN
ILLINOIS BY MID-MORNING. MODELS ALSO TAKE LARGE CONVECTIVE COMPLEX
OVER WEST CENTRAL IOWA DUE EAST ALONG RIBBON OF DEEP MOISTURE
CONVERGENCE...WITH CORFIDI VECTORS THEN INDICATING A TURN TO THE
SOUTHEAST AS IT MOVES INTO WESTERN IL. WILL KEEP CHC POPS IN THE FAR
SOUTHEAST AND SLIGHTS TO THE NORTH TO ACCOUNT FOR CURRENT ACTIVITY
AND TREND SOUTH AND DOWNWARD AS SURFACE FRONT/TROUGH AND MID-LEVEL
FORCING EXIT TO THE SOUTH BY AFTERNOON.

PCPN ENDS BY AFTERNOON AS HIGH PRESSURE BUILDS IN BEHIND SURFACE
FRONT. MODELS SLOWER WITH RETURN FLOW...WITH BETTER WAA AND 850 MB
CONVERGENCE REMAINING SW OF AREA THROUGH 12Z WED. WILL KEEP FORECAST
AREA DRY THROUGH 06Z AND SLOWLY BRING IN LOW POPS TO THE SW AND FAR
SOUTHERN CWA BETWEEN 06Z AND 12Z.

.WEDNESDAY - CONFIDENCE...MEDIUM
AXIS OF SHORTWAVE CRUISING TO OUR NORTHEAST AFFECTS THE AREA
EARLY WITH MID LEVEL RIDGING TAKING HOLD. SURFACE SETS UP NEAR
LAKE SUPERIOR/U.P. ANY PRECIP EXPECTED CLOSER TO THE LOW LEVEL
FORCING IN SW WI WITH WEAK TROUGHING AND SOME HINTS OF WEAK WAA.
WILL LEAN TOWARDS A BLEND OF THE GFS/ECMWF.

.THURSDAY THROUGH SUNDAY - CONFIDENCE...MEDIUM
WITH SURFACE HIGH SHIFTING TO THE EAST AND MID LEVEL FLOW
FLATTENING...SHORTWAVE ACTIVITY WILL BE IN THE INCREASE. MOISTURE
FLUX AND WAA RETURNS WITH A MORE SOUTHERLY FLOW TAKING SHAPE.
PRETTY DECENT SLUG OF WAA FOR THURSDAY/THURSDAY NIGHT WITH 850 LLJ
RAMPING UP. SEEING SOME SIGNALS FOR HEAVY RAINFALL POTENTIAL WITH
PRECIPITABLE WATER VALUES NEARING OR EXCEEDING 2
INCHES...ELEVATED CAPE AOA 2000 J/KG AND LOW CORFIDI/MBE VECTORS
UNDER 10 KNOTS. WILL BEEF UP HEAVY RAIN POTENTIAL IN THE HWO FOR
NOW. THE SLOW MOVEMENT OF THE FRONT IS EXPECTED TO LEAD TO MORE
TSRA DEVELOPMENT FRIDAY AND FRIDAY EVENING. THE ECMWF PUSHES THE
BOUNDARY EAST SATURDAY WHILE THE GFS IS SLOWER AND LINGERS
CONVECTIVE POTENTIAL INTO SUNDAY. THE GEM IS ACTUALLY THE
QUICKEST SOLUTION WHICH SHOWS MUCH OF SATURDAY AND ALL OF SUNDAY
DRY.

.SUNDAY NIGHT AND MONDAY - CONFIDENCE...LOW
ECMWF SHOWING A DRY PERIOD FROM SUNDAY NIGHT INTO MONDAY WHILE
THE GFS IS QUICKER ON BRINGING NEXT WAVE INTO AREA WITH MORE TSRA
FOR MONDAY. THE ECMWF BRINGS THE SAME SYSTEM IN FOR MONDAY NIGHT.
FOR NOW WILL GO WITH THE ALLBLEND POPS.

AVIATION/12Z TAFS/...

VFR STRATUS HAS SCATTERED OUT IN THE EAST...BUT WITH MVFR CIGS
REPORTED ALONG THE FRONT...EXPECT CIGS TO RETURN AS COLD FRONT
SLIDES THROUGH REGION THIS MORNING. ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS HAVE DEVELOPED ALONG THE FRONT AND ARE EXPECTED
TO MOVE SOUTH OF FORECAST AREA WITH THE FRONT BY THIS AFTERNOON.
PLAN IS TO HAVE VCNTY THUNDER IN ALL THE TAFS AT THE START...AND
MONITOR DEVELOPMENT THROUGH ISSUANCE TIME TO SEE IF PREVAILING
WILL BE NEEDED FOR ANY PARTICULAR SITE.

PER UPSTREAM OBS AND FORECAST GUIDANCE...EXPECT VFR CONDITIONS
TO OVERSPREAD THE AREA BEHIND THE FRONT AS DRIER AND COOLER AIR
MOVES IN WITH HIGH PRESSURE. THERE WILL BE A SMALL CHANCE FOR
THUNDERSTORMS AFTER MIDNIGHT...MAINLY IN THE FAR SW...BUT WILL
LEAVE OUT OF TAFS THROUGH 12Z.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
WEDNESDAY THROUGH MONDAY...COLLAR
Hazardous weather outlook, Aug 26, 4:09 AM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
409 AM CDT TUE AUG 26 2014

WIZ046-047-051-052-056>060-062>072-271100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
409 AM CDT TUE AUG 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS THIS MORNING WILL PUSH SOUTH BY THIS
AFTERNOON WITH A COLD FRONT MOVING THROUGH SOUTHERN WISCONSIN
INTO NORTHERN ILLINOIS.

THERE WILL BE A SMALL CHANCE FOR THUNDERSTORMS IN THE SOUTH HALF
OF THE FORECAST AREA AFTER MIDNIGHT AS MOIST..UNSTABLE AIR PUSHES
AGAINST THE STALLED FRONT OVER NORTHERN ILLINOIS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEARLY STATIONARY BOUNDARY WILL WAVER OVER NORTHERN AND
CENTRAL ILLINOIS WEDNESDAY RESULTING IN A CHANCE FOR
THUNDERSTORMS IN THE FAR SOUTHWEST.

THE CHANCES FOR THUNDERSTORMS WILL CONTINUE THURSDAY THROUGH
THE WEEKEND AS WARM...HUMID AIR TRIES TO RETURN TO THE UPPER
MIDWEST AS LOW PRESSURE MOVES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-271100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
409 AM CDT TUE AUG 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE AREAS OF FOG...AND A CHANCE OF THUNDERSTORMS THIS
MORNING UNTIL A COLD FRONT CLEARS SOUTH OF THE WISCONSIN NEAR
SHORE WATERS BY THIS AFTERNOON.

THERE IS A SMALL CHANCE FOR THUNDERSTORMS SOUTH OF MILWAUKEE AFTER
MIDNIGHT AS THE FRONT STALLS ACROSS FAR SOUTHERN LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY THROUGH
SATURDAY AS WARM...HUMID AIR TRIES TO RETURN TO THE UPPER MIDWEST
AS LOW PRESSURE MOVES ACROSS THE REGION.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Aug 26, 8:22 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
822 AM CDT TUE AUG 26 2014

WIZ067-068-261345-
LAFAYETTE-GREEN-
822 AM CDT TUE AUG 26 2014

...A STRONG THUNDERSTORM WILL AFFECT LAFAYETTE...GREEN...

AT 822 AM CDT...A STRONG THUNDERSTORM WAS NEAR WARREN...OR 11 MILES
SOUTHEAST OF DARLINGTON...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MONROE...MONTICELLO...SOMERS...WIOTA...SOUTH WAYNE...BROWNTOWN...
GRATIOT...WOODFORD AND JORDAN CENTER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4251 9018 4259 9021 4275 8956 4250 8948
TIME...MOT...LOC 1322Z 267DEG 35KT 4253 9002

MBK
Special weather statement, Aug 26, 8:22 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
822 AM CDT TUE AUG 26 2014

WIZ067-068-261345-
LAFAYETTE-GREEN-
822 AM CDT TUE AUG 26 2014

...A STRONG THUNDERSTORM WILL AFFECT LAFAYETTE...GREEN COUNTIES...

AT 822 AM CDT...A STRONG THUNDERSTORM WAS NEAR WARREN...OR 11 MILES
SOUTHEAST OF DARLINGTON...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MONROE...MONTICELLO...SOMERS...WIOTA...SOUTH WAYNE...BROWNTOWN...
GRATIOT...WOODFORD AND JORDAN CENTER.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4251 9018 4259 9021 4275 8956 4250 8948
TIME...MOT...LOC 1322Z 267DEG 35KT 4253 9002

MBK
Special weather statement, Aug 26, 8:48 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
848 AM CDT TUE AUG 26 2014

WIZ068-069-261415-
ROCK-GREEN-
848 AM CDT TUE AUG 26 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROCK...GREEN
COUNTIES...

AT 846 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MONTICELLO TO NEAR DAKOTA...AND MOVING EAST AT 25
MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  ALBANY AROUND 855 AM CDT.
  BRODHEAD AROUND 905 AM CDT.
  EVANSVILLE...ORFORDVILLE AND FOOTVILLE AROUND 915 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TIFFANY...
SHOPIERE...HANOVER...JUDA...MAGNOLIA...AFTON...NEWARK...INDIANFORD
AND FULTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4250 8952 4277 8960 4284 8896 4249 8886
TIME...MOT...LOC 1346Z 272DEG 23KT 4272 8953 4243 8958

MBK
Local storm report, Aug 26, 9:00 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 AM CDT TUE AUG 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     TSTM WND GST     MONROE AIRPORT          42.62N 89.59W
08/26/2014  M53 MPH          GREEN              WI   AWOS

            KEFT MONROE AWOS.

&&

WOOD
Special weather statement, Aug 26, 9:00 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 AM CDT TUE AUG 26 2014

WIZ068-069-261430-
ROCK-GREEN-
900 AM CDT TUE AUG 26 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROCK...GREEN
COUNTIES...

AT 859 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR ALBANY TO NEAR ROCK CITY...AND MOVING EAST AT 30
MPH.

WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  EVANSVILLE AROUND 915 AM CDT.
  FOOTVILLE AROUND 920 AM CDT.
  BELOIT...MILTON AND EDGERTON AROUND 930 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HANOVER...JUDA...
MAGNOLIA...AFTON...NEWARK...INDIANFORD...UNION AND FULTON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4250 8956 4282 8948 4284 8893 4250 8900
TIME...MOT...LOC 1359Z 270DEG 27KT 4276 8941 4248 8948

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 8:22 AM CDTSpecial Weather StatementMKXGreen23 min
Aug 26, 8:48 AM CDTSpecial Weather StatementMKXRock27 min
Aug 26, 9:00 AM CDTSpecial Weather StatementMKXRock30 min
Aug 26, 9:40 AM CDTSpecial Weather StatementMKXWalworth35 min
Aug 26, 10:09 AM CDTSpecial Weather StatementMKXKenosha, Racine51 min
Aug 26, 10:17 AM CDTSpecial Marine WarningMKX88 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.